Non-triviality conditions for integer-valued polynomial rings on algebras (Q527010): Difference between revisions
From MaRDI portal
Created a new Item |
Normalize DOI. |
||
(7 intermediate revisions by 6 users not shown) | |||
Property / DOI | |||
Property / DOI: 10.1007/s00605-016-0951-8 / rank | |||
Property / review text | |||
Let \(A\) be a torsion-free \(D\)-algebra with \(A\cap K= D\), where \(D\) is an integral domain with field of fractions \(K\). The authors consider the question when the ring \(\mathrm{Int}_K(A)\) of \(K\)-polynomials preserving \(A\) is larger than \(D[X]\). If this happens, then \(\mathrm{Int}_K(A)\) is called \textit{non-trivial}. It has been shown by \textit{S. Frisch} [``Integer-valued polynomials on algebras: a survey'', Actes du CIRM, 2, No. 2, 27--32 (2010)] that if \(D\) is Noetherian, then \(\mathrm{Int}_K(A)\) is non-trivial if and only if \(\mathrm{Int}(D)\) is non-trivial. The authors generalize this result to the case when \(A\) is finitely generated (Theorem 2.12), or, more generally, if \(A\) is an integral \(D\)-algebra of bounded degree. In Theorem 3.4 they give a criterion for non-triviality of \(\mathrm{Int}_K(A)\) in the case when \(D\) is a Dedekind domain (Theorem 3.4). In this case it is also shown that \(\mathrm{Int}_K(A)\) has Krull dimension \(2\) (Theorem 3.9). | |||
Property / review text: Let \(A\) be a torsion-free \(D\)-algebra with \(A\cap K= D\), where \(D\) is an integral domain with field of fractions \(K\). The authors consider the question when the ring \(\mathrm{Int}_K(A)\) of \(K\)-polynomials preserving \(A\) is larger than \(D[X]\). If this happens, then \(\mathrm{Int}_K(A)\) is called \textit{non-trivial}. It has been shown by \textit{S. Frisch} [``Integer-valued polynomials on algebras: a survey'', Actes du CIRM, 2, No. 2, 27--32 (2010)] that if \(D\) is Noetherian, then \(\mathrm{Int}_K(A)\) is non-trivial if and only if \(\mathrm{Int}(D)\) is non-trivial. The authors generalize this result to the case when \(A\) is finitely generated (Theorem 2.12), or, more generally, if \(A\) is an integral \(D\)-algebra of bounded degree. In Theorem 3.4 they give a criterion for non-triviality of \(\mathrm{Int}_K(A)\) in the case when \(D\) is a Dedekind domain (Theorem 3.4). In this case it is also shown that \(\mathrm{Int}_K(A)\) has Krull dimension \(2\) (Theorem 3.9). / rank | |||
Normal rank | |||
Property / reviewed by | |||
Property / reviewed by: Władysław Narkiewicz / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 13F20 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 11C08 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 13B25 / rank | |||
Normal rank | |||
Property / zbMATH DE Number | |||
Property / zbMATH DE Number: 6715695 / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
integer-valued polynomials | |||
Property / zbMATH Keywords: integer-valued polynomials / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
finitely generated algebras | |||
Property / zbMATH Keywords: finitely generated algebras / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
Krull dimension | |||
Property / zbMATH Keywords: Krull dimension / rank | |||
Normal rank | |||
Property / MaRDI profile type | |||
Property / MaRDI profile type: Publication / rank | |||
Normal rank | |||
Property / OpenAlex ID | |||
Property / OpenAlex ID: W2949807357 / rank | |||
Normal rank | |||
Property / arXiv ID | |||
Property / arXiv ID: 1604.06912 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q5563439 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q4040889 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Scalar polynomial functions on the \(n\times n\) matrices over a finite field / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Integer-valued polynomials on algebras: a survey / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Polynomial overrings of \(\mathrm{Int}(\mathbb Z)\) / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q4787524 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Integer valued polynomials on lower triangular integer matrices / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: The ring of integer valued polynomials on \(2 \times 2\) matrices and its integral closure / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Integer-valued polynomials on algebras / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q5465420 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q3154382 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Structure theory for algebraic algebras of bounded degree / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q2734153 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Generalized rings of integer-valued polynomials / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q4046212 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Integral-valued polynomials over sets of algebraic integers of bounded degree / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Integer-valued polynomials over matrices and divided differences / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: The ring of polynomials integral-valued over a finite set of integral elements / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Decomposition of integer-valued polynomial algebras / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Integral Closure of Rings of Integer-Valued Polynomials on Algebras / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Properly integral polynomials over the ring of integer-valued polynomials on a matrix ring / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: On maximal subalgebras / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Maximal Subalgebras of Central Separable Algebras / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: The conditions \(\text{Int}(R)\subseteq R_S[X]\) and \(\text{Int}(R_S)=\text{Int}(R)_S\) for integer-valued polynomials / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Int-decomposable algebras / rank | |||
Normal rank | |||
Property / DOI | |||
Property / DOI: 10.1007/S00605-016-0951-8 / rank | |||
Normal rank | |||
links / mardi / name | links / mardi / name | ||
Latest revision as of 20:29, 9 December 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Non-triviality conditions for integer-valued polynomial rings on algebras |
scientific article |
Statements
Non-triviality conditions for integer-valued polynomial rings on algebras (English)
0 references
15 May 2017
0 references
Let \(A\) be a torsion-free \(D\)-algebra with \(A\cap K= D\), where \(D\) is an integral domain with field of fractions \(K\). The authors consider the question when the ring \(\mathrm{Int}_K(A)\) of \(K\)-polynomials preserving \(A\) is larger than \(D[X]\). If this happens, then \(\mathrm{Int}_K(A)\) is called \textit{non-trivial}. It has been shown by \textit{S. Frisch} [``Integer-valued polynomials on algebras: a survey'', Actes du CIRM, 2, No. 2, 27--32 (2010)] that if \(D\) is Noetherian, then \(\mathrm{Int}_K(A)\) is non-trivial if and only if \(\mathrm{Int}(D)\) is non-trivial. The authors generalize this result to the case when \(A\) is finitely generated (Theorem 2.12), or, more generally, if \(A\) is an integral \(D\)-algebra of bounded degree. In Theorem 3.4 they give a criterion for non-triviality of \(\mathrm{Int}_K(A)\) in the case when \(D\) is a Dedekind domain (Theorem 3.4). In this case it is also shown that \(\mathrm{Int}_K(A)\) has Krull dimension \(2\) (Theorem 3.9).
0 references
integer-valued polynomials
0 references
finitely generated algebras
0 references
Krull dimension
0 references
0 references
0 references